# SDR 96ZZZX3319

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N48SA
- Make and model: Cessna 404CESSNA
- Aircraft serial: 4040417
- Engine: Cont GTSIO520M
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 653452A9
- Condition: Head Cracked
- Location: Nr 2
- Part time: 163 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 CYLINDER HEAD CRACKED AT LOWER SPARK PLUG HOLE.
